MathSciNet Relay Station
MathSciNet bibliographic data
MR2169894 41A10 (30D20)
Ostrovska, Sofiya On the $q$-Bernstein polynomials. Adv. Stud. Contemp. Math. (Kyungshang) 11 (2005), no. 2, 193–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement